# SDR AALA202507227237

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,014 hours, 28,797 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Indication Sys
- Condition: Abnormal
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL PUMP LEFT AFT "LOW PRESSURE" WARNING LIGHT ILLUMINATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
